Translator Disclaimer
February 2019 Local well-posedness for the derivative nonlinear Schrödinger Equation in Besov Spaces
Cai Constantin CLOOS
Hokkaido Math. J. 48(1): 207-244 (February 2019). DOI: 10.14492/hokmj/1550480650

Abstract

It is shown that the cubic derivative nonlinear Schrödinger equation is locally well-posed in Besov spaces $B^{s}_{2,\infty}(\mathbb X)$, $s\ge 1/2$, where we treat the non-periodic setting $\mathbb X=\mathbb R$ and the periodic setting $\mathbb X=\mathbb T$ simultaneously. The proof is based on the strategy of Herr for initial data in $H^{s}(\mathbb T)$, $s\ge 1/2$.

Citation

Download Citation

Cai Constantin CLOOS. "Local well-posedness for the derivative nonlinear Schrödinger Equation in Besov Spaces." Hokkaido Math. J. 48 (1) 207 - 244, February 2019. https://doi.org/10.14492/hokmj/1550480650

Information

Published: February 2019
First available in Project Euclid: 18 February 2019

zbMATH: 07055601
MathSciNet: MR3914175
Digital Object Identifier: 10.14492/hokmj/1550480650

Subjects:
Primary: 35Q55

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 1 • February 2019
Back to Top